Benylin All-In-One Cold and Fever Suspension Liquid for Children, Bubble Gum, 100 ml

SKU: 307325 Category: Brand:
Brands:: Benylin

USD $9.99 CAD

Benylin® All-In-One® Cold and Fever suspension liquid for children provides effective relief of children’s common cold symptoms with a great tasting bubble gum flavour.

47 in stock

Share

Facebook
Twitter
Reddit
Email
WhatsApp
For customers in US. please read the notice here first.
Loading...

Description

Benylin® All-In-One® Cold and Fever suspension liquid for children provides effective relief of children’s common cold symptoms including fever, runny and stuffy noses, sneezing, sore throat pain, and dry coughs, so they can feel better fast. Each teaspoonful of this bubble gum-flavoured liquid contains trusted Benylin® ingredients, including pain reliever and fever reducer, antihistamine, cough suppressant, and nasal decongestant.

For accurate dosing, follow instructions carefully. Shake well before use. Children from 6 to under 12 years should take 10 ml (2 tsp.) every four to six hours, as needed. Do not give more than four doses per day. Do not use this product in children under six years of age.

Medicinal Ingredients (each 5 ml or 1 teaspoon contains): Dextromethorphan hydrobromide 7.5 mg, pseudoephedrine hydrochloride 15 mg, acetaminophen 160 mg, chlorpheniramine maleate 1 mg.

Non-medicinal ingredients: Butylparaben, cellulose, citric acid, corn syrup, FD&C Red no 40, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Additional information

UPC

625273073256

Brand

Benylin